# SDR ASAA2025021355974

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 66,519 hours, 23,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78233001, FOUND EMERGENCY LIGHTS UNDER OVERHEAD BINS BETWEEN ROWS 17 THROUGHOUT 24 ABC & DEF DID NOT OPERATE LONGER THAN 15 MINUTES. GROUNDED - YES. REPLACED BATTERY PACKS FOR EMERGENCY LIGHTS FOR ROWS 17 - 24 ABC AND DEF PER AMM 33-51-06, OPS NORMAL.
